# SDR DALA2021091605542

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 45,558 hours, 21,665 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AFT CARGO, ATTACH ANGLE BELOW SIDEWALK AT FR. 1440 HAS CORROSION. CORRECTIVE ACTION: FABRICATED AFT CARGO ATTACH ANGLE PER BOEING DWG, TREATED AND PRIMED ANGLE PER PS900-3-6 NO. 3 AND INSTALLED REF BAC DWG. (1945420)
